# SDR 3EJA2024102600010

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N720JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0130
- Aircraft time: 5,557 hours, 3,635 cycles
- Engine: Wilint FJ443A
- Engine time: 5,216 hours, 3,415 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT THE LEFT ENGINE ROLLED BACK OR FLAMED OUT. PER THE CHECKLIST GUIDANCE WE WAITED UNTIL 18000 TO PERFORM A STARTER ASSIST RESTART WHICH WAS SUCCESSFUL. MAYDAY WAS DECLARED AND WE DIVERTED TO KMCI DUE TO ITS CLOSE PROXIMITY AND SERVICES. FIRE TRUCKS WERE DISPATCHED. AFTER LANDING WE TAXIED TO SIGNATURE UNEVENTFULLY. AT NO TIME WAS THERE AN INDICATION OF DAMAGE OR ANY IRREGULAR OPERATION OF THE ENGINE.
